terrible reaction with clamazipam

Discussion in 'Fibromyalgia Main Forum' started by clerty, Mar 18, 2007.

  1. clerty

    clerty New Member

    I have had another terrible reaction to this I took 8mg and have been up the whole night with my heart racing
    I thought it was just the Valerian mix but no def the Clonazepan I think I need sectioned I cant take anymore of this every tablet I have taken has made me unwell.
  2. opal66

    opal66 New Member

    Are you taking 8mg or .8mg? Clonazepan should not cause your heart to race. As a matter of fact it's a tranqualizer so it should kinda do the opposite. I take .10 at bedtime, that's why I'm asking about your dose.How much Valerian are you taking? They both are kind of the same thing. For anxiety and sleeping. You should probably call your doctor 1st thing tomorrow because that is an unusual syptom. And I'm sure it's scary for you.
  3. clerty

    clerty New Member

    It is .8mg I am coming round now thanks I have decided to make an appointment at a clininc that deals with allergies and Immunology I am sure it is the toxins I cant deal with
    in the last 4 weeks everytime I took a panic attack it was due to tablets that I had taken there is something not right there anyway in the meantime I am not taking anything like that again.